# SDR HEEA966523

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5017G
- Make and model: Bell 206L-1
- Aircraft serial: 45228
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Defective
- Location: M/R
- Part time: 13,550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER LEAKING INTERNALLY AND LOOSE BEARING.
